# SDR DALA2025071005191

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 75,320 hours, 35,368 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Stop
- Condition: Broken
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 DISC: PSU OXYGEN DOOR TEST STOP ASSEMBLY BROKEN / LOCATIONS:103. C/A: RESECURED PARTIALLY OPEN PSU IAW A320 AMM 32-50. NO DAMAGE NOTED. (LP: 1067146)
